Posted 31 July 2014 - 03:06 PM
Sorry Barbara, I never used any psyc doc until later year starting WD symptoms. The doc I went had no clue at all and acknowledged he does not know how to help. I also thought about dr shipko but after reading online patient review I gave up. In my opinion, there are very few docs if any are really experienced in this area as they were not trained in school and most have problems believing patients feeling about WD. I tried Point of Return program it may have helped with lessening symptoms but did not help enough for me to continue tapering at 2.5 mg lexapro. I'm now considering Road Back supplement. I will get it in couple of days and will let you know how much that helps.
so far I feel most knoledgable people are the ones with own experience of similar symptoms especially those did lots of own research like alto.
Sorry about your situation. I'm as bad as yours even still on the med. I know it's a disparate feeling but do hope you are close to the end of the tunnel. As per some other successful stories, it can take up to 4-6 years after stopping to completely heal.
I don't mind if you'd like to have direct contact with me even just for emotional support. If we are close to each other geographically, we can even meet.
<p>2009 Mar.: lexapro 10mg for headache for 2 weeks.2009-2012: on and off 1/4 to 1/3 of 10mg2012 June--2013 Jan,: 1/4-1/3 of 10mg generic, bad jaw pain2013 Jan-Mar: 10 mg generic. severe jaw and head pain; Mar--Aug. started tapering (liquid ever since) from 10 to 5 (one step) then gradually down to 2.25 mg, first ever panic attack, severe head/jaw pain2013 Aug.: back to 2.75 mg; Nov: back to Brand Lex. 2.75mg -- 3mg, slight improvement with pain2014 June: stopped PPI, head pressure/numbness. up-dosed 4.5mg, severe reaction mental symptoms added on2014 Aug--2015 Aug: Micro taper down to 3.2mg, .025mg (<1%) cut holding 2-3 weeks.2015 Aug 15th, Accidental one dose of 4.2mg. worsening brain non-functional, swollen head, body, coma like, DR2016 Feb., started fast taper for the drug toxicity caused by the one dose of 4.2mg, dosing 10am through 11 pm everyday2/13--3.2mg, 3/15-- 2.9mg, 4/19-- 2.6mg, 6/26--2.2mg, 7/22 --1.9mg, 8/16--1.8mg，8/31--1.7m g, 9/13--1.6mg, 9/27--1.5mg, 10/8--1.4mg, 10/14--1.3mg， 11/1--1.2mg, 11/29--1.1mg, 12/12--1mg, 12/22--0.9mg2017: 1/7--0.8mg, 1/15--0.7mg, 1/17--0.6mg, 1/20--0.52, 1/21--0.4mg, 1/22--0.26, 1/23--0.2, sliding Down to 0.13mg by 2/13, then 0.07mg since 2/18, 0.06mg 2/20-3/17, 0.13mg 3/18